# SDR IPXA2020052055565

- Difficulty date: April 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA74901
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H FUSELAGE SKIN DENT AT STA 330 REQUIRES PERMANENT REPAIR.REPAIRED L/H FUSELAGE SKIN DENT BETWEEN STA 322 - 348 AND Z=-30 - Z=-40 IAW MD-11 SRM 53-00-01, REPAIR 1, FIGURE 201. (MAJOR)
